# SDR CALA9601045

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING RT PACK IN MANUAL WITH MIX VALVE AT HALF POSITION, THE RIGHT PACK TEMP WENT TO 150 DEGREES AND WAS ACCOMPANIED BY CABIN SMOKE DURING DESCENT INTO EWR.  THE SMOKE CLEARED WHEN  COOLING DOOR WAS OPENED AND MIX VALVE WAS ADJUSTED.  THE AIRCRAFT LANDED AT EWR WITHOUT FURTHER PROBLEM.  MAINTENANCE CHECKED THE OPERATION OF BOTH PACKS ON THE GROUND WITH ENGINES RUNNING AND WERE UNABLE TO DUPLICATE THE PROBLEM.  THE ENGINE BLEED AIR DISTRIBUTION WAS ALSO CHECKED IAW MM 36-10-0 AND ALL OPERATION CHECKED GOOD.
